# SDR SWAA2014021024984

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 71,924 hours, 67,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP TE WEDGE DELAMINATED.  R & R WEDGE IAW AMM.
